# SDR ABXA070356

- Difficulty date: October 8, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 41,332 hours, 43,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Repair
- Part number: 59100817
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR FORWARD LOWER CORNER REPAIR CRACKED.  REMOVED AND REPLACED REPAIR IAW DC9 SRM 52-01 FIG 4.
